On selection dynamics for competitive interactions

Research output: Contribution to journalArticlepeer-review

58 Scopus citations


In this paper, we are interested in an integro-differential model that describe the evolution of a population structured with respect to a continuous trait. Under some assumption, we are able to find an entropy for the system, and show that some steady solutions are globally stable. The stability conditions we find are coherent with those of Adaptive Dynamics.

Original languageEnglish (US)
Pages (from-to)493-517
Number of pages25
JournalJournal of Mathematical Biology
Issue number3
StatePublished - Sep 2011

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Agricultural and Biological Sciences (miscellaneous)
  • Applied Mathematics


Dive into the research topics of 'On selection dynamics for competitive interactions'. Together they form a unique fingerprint.

Cite this